It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-25-2010, 02:41 AM   #1
Newbie
(female)
 
Join Date: Jul 2010
Posts: 1
Joyzzeee HB User
HRT Withdrawal ?

I am 50 years old and have, over the last year started to reduce my dose of HRT from what was 2mg a day down to 1mg every three days (under the guidance of my doctor). I have been taking HRT for over 12 years due to a FULL hysterectomy (ovaries, womb and cervix removal).

Over the last month I've noticed my facial complexion to have deteriorated as if I've regressed back into puberty (spots and rashes).

Is this symptomatic of HRT withdrawal or have I developed an allergy to an unknown source?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Cymbalta Withdrawal thylantyr Neuropathy 7 08-26-2008 03:01 PM
The majority of withdrawal is in your head... bukeyegirl75 Addiction & Recovery 1 10-02-2007 07:30 AM
My Final Withdrawal Begins... coder Addiction & Recovery 12 04-12-2007 07:22 AM
OMG!!! This Withdrawal is Scaring Me!!!!!! anxietysucks Addiction & Recovery 23 09-18-2005 06:01 AM
Effexor Withdrawal Tips - Do's and Don'ts Sandalla Depression 725 07-09-2005 11:18 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:40 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!